# SDR AUS20010518

- Difficulty date: May 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36080004
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL CONTROL UNIT FAULTY.
